On 2-Spannedness for the adjunction mapping.

E. Ballico; M. Beltrametti

Manuscripta mathematica (1988)

  • Volume: 61, Issue: 4, page 447-458
  • ISSN: 0025-2611; 1432-1785/e

How to cite


Ballico, E., and Beltrametti, M.. "On 2-Spannedness for the adjunction mapping.." Manuscripta mathematica 61.4 (1988): 447-458. <http://eudml.org/doc/155325>.

author = {Ballico, E., Beltrametti, M.},
journal = {Manuscripta mathematica},
keywords = {k-spanned line bundle; curvilinear cycles},
number = {4},
pages = {447-458},
title = {On 2-Spannedness for the adjunction mapping.},
url = {http://eudml.org/doc/155325},
volume = {61},
year = {1988},

AU - Ballico, E.
AU - Beltrametti, M.
TI - On 2-Spannedness for the adjunction mapping.
JO - Manuscripta mathematica
PY - 1988
VL - 61
IS - 4
SP - 447
EP - 458
KW - k-spanned line bundle; curvilinear cycles
UR - http://eudml.org/doc/155325
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.